MAUDE Adverse Event Report: BAXTER HEALTHCARE - AIBONITO CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - AIBONITO CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N8378
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of three (3) clearlink sets split while in use on patients for ct (computerized tomography) dye administrations.The dyes were being injected at psi 4 (pounds per square inch).There was no report of patient injuries or medical interventions associated with these events.No additional information is available.
 
Additional Manufacturer Narrative
The device was not received for evaluation; therefore, a device analysis could not be completed.However, the customer reported that the set was used for a dye injection at 4 psi.The cause of the condition was determined to be a use error.Per the labeling for this device, the user is instructed not to connect any compressed gas device to intravenous injection sites.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK LUER ACTIVATED VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - AIBONITO
aibonito
MDR Report Key8180129
Report Number1416980-2018-07894
Device Sequence Number19409868
Product Code FPA
UDI-Device Identifier00085412048918
UDI-Public(01)00085412048918
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/24/2023
Device Catalogue Number2N8378
Device Lot NumberUR18A24081
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/23/2018
Supplement Date Received by Manufacturer01/18/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1